Summary

Day 1 (Road trip to Chikmagalur)
Start from Bangalore
Reach Chikmagalore- Checkin
Refresh
Lunch
Visit Baba Budhangiri
Visit Jhari falls
Kavikal Gandi Viewpoint for Sunset
Back to Campsite
Bonfire
Dinner
Camping
Day 2 (Trek to mullayangiri and Sightseeing)
Freshup
Breakfast
Trek to Mullayangiri Peak
Lunch
Hebbe falls visit
Return to Campsite & Refresh
Return to Bangalore
Day 1 (Road trip to Chikmagalur)
06:00
Start from Bangalore
Bengaluru - Show on Map
30 minutes
11:00
Reach Chikmagalore- Checkin
Chikmagalur - Show on Map
30 minutes

Chikmagalur (known officially as Chikkamagaluru in its anglicised form), is a city and the headquarters of Chikmagalur district in the Indian state of Karnataka. Located on the foothills of the Mullayanagiri peak of the Western Ghaats, the city attracts tourists from around the state for its pleasant and favourable hill station climate, tropical rainforest, and coffee estates.

12:00
Refresh
Chikmagalur - Show on Map
30 minutes
13:00
Lunch
Chikmagalur - Show on Map
1 hour
14:30
Visit Baba Budhangiri
Baba Budan giri - Show on Map
1 hour 30 minutes

Baba Budangiri is a mountain in the Baba Budan range of the Western Ghats of India. Located in the Chikkamagaluru taluk, Chikkamagaluru District of Karnataka, Baba Budangiri is known for its shrine to the Sufi saint Hazrat Dada Hayat Khalandar, a pilgrimage site for both Hindus and Muslims. Sangh parivar organizations started "Datta Jayanti" celebrations in the late 2000s as part of their fight to claim "Sri Guru Dattatreya Bababudan Swami Dattapit". People go to have a darshan of the dargah. The main peaks in this range are the Mullayanagiri and Baba Budangiri (height 1895 m). Collectively, these peaks are known as Chandradrona Parvatha Shreni (Chandradrona Mountain Range) as they naturally form the shape of a crescent moon. Mullayanagiri (also spelt Mullayangiri or Mullainagiri) is the highest peak in the Baba Budangiri range. With a height of 1930 m (6317 ft), it is the fourth highest peak between the Himalayas and the Nilgiris. There is a famous trekking trail between Mullayanagiri and Baba Budangiri.

16:30
Visit Jhari falls
Jhari Waterfall - Show on Map
1 hour

Attigundi is a village in the Chikkamagalur district of Karnataka. It is governed locally by gram panchayat. It is located near the Muthodi wildlife sanctuary and the popular tourist destinations of Honnammana Halla waterfalls, Galikere, Bababudangiri and Kemmangundi. The average temperature is 20 degrees Celsius.

17:30
Kavikal Gandi Viewpoint for Sunset
Kavikal Gandi Anjaneya Statue - Show on Map
1 hour
18:30
Back to Campsite
30 minutes

Refresh and have Snacks

19:00
Bonfire
Jhari Waterfall - Show on Map
1 hour 30 minutes
21:00
Dinner
1 hour
22:30
Camping
30 minutes
Day 2 (Trek to mullayangiri and Sightseeing)
07:00
Freshup
30 minutes
08:00
Breakfast
30 minutes
09:00
Trek to Mullayangiri Peak
Mullayanagiri Peak - Show on Map
3 hours

Head towards Mullaiyangiri Peak (Karnataka’s tallest Peak @ 6330 ft) Trek for 3 kms one side)

Mullayanagiri is the highest peak in Karnataka, India. Mullayyanagiri is located at 13°23′26″N 75°43′18″E in the Chandra Dhrona Hill Ranges of the Western Ghats of Chikkamagaluru Taluk. With a height of 1,930 metres (6,330 ft), it is the fourth highest peak between the Nilgiri hills and the Himalayas, after Vavulmala, Chembra Peak and Banasura Hill. The summit of Mullayanagiri houses a police radio relay station. Seethalayyanagiri is a prominent peak is adjacent to this place.

 

12:30
Lunch
Mullayanagiri Peak - Show on Map
30 minutes

Have packed lunch

13:30
Hebbe falls visit
Hebbe Falls - Jeep Entry Checkpost - Show on Map
3 hours
View more

Hebbe Falls (Kannada: ಹೆಬ್ಬೆ ಜಲಪಾತ) is situated at 13°32′29″N 75°43′30″E about 10 km away from the famous hill station Kemmangundi in Karnataka, India. This waterfalls is inside a coffee estate and can be reached either by walk or four-wheeler. Hebbe Falls gushes down from a height of 551 ft in two stages to form Dodda Hebbe (Big Falls) and Chikka Hebbe (Small Falls.) The option of trekking is available (as of Aug 2016), but the place is filled with leeches especially in the rainy season. The best option is to take a government approved forest jeep which goes through private estates. The last kilometer needs to be trekked in order to reach the falls. 

17:00
Return to Campsite & Refresh
Hebbe Falls - Jeep Entry Checkpost - Show on Map
30 minutes
18:00
Return to Bangalore
Bengaluru - Show on Map
30 minutes
View more
, , , , , , , , , ,
×

Send Query

Dates
No of People
Quantity -

Submit
×

Thank You!

Your response has been recorded

×

Forgot Password

Loading...
×

Change Password

×

Gutsytribe Enquiry Form

×

Gutsytribe

Connect to your Adventure Tribe!

Signin

By Signing up, You agree to Gutsytribe's Terms of Service and Privacy Policy

Install Exciting Trips on Mobile App